# SDR A6WA20134643

- Difficulty date: January 18, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOWER CORE COWL FWD INT SKIN HAS SEVERAL DENTS & CHAFING.  PERFORMED DENT REPAIR & BLEND CHAFED AREA IAW REO 601R-71-12-4149 & CRJ 200 CMM 71-12-01 REPAIR SRS046 & CRJ 200 CMM 20-12-00.
